Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    791. K. Nourouzi (Joint with M. Aghajani),
    On the regular cosine family of linear correspondences,
    Aequat. Math. (2012), DOI: 10.1007/s00010-011-0112-z  [abstract]   
     
    792. Sh. Heidarkhani,
    Three solutions for a class of (p1, ..., pn)-biharmonic systems via variational methods,
    Thai J. Math 10(2012), 497-515  [abstract]   
     
    793. M. Aminghafari (Joint with J.-M. Poggi),
    Nonstationary time series forecasting using wavelets and kernel smoothing,
    Commun. Statis. Theor. Methods 41(2012), 485-499  [abstract]   
     
    794. Sh. Heidarkhani (Joint with Y. Tian and Ch.L. Tang),
    Existence of three solutions for a class of (p1,..., pn)-biharmonic systems with Navier boundary conditions,
    Ann. Polonici Math. 104(2012), 261-277  [abstract]   
     
    795. Sh. Heidarkhani,
    Non-trivial solutions for a class of (p1,..., pn)-biharmonic systems with Navier boundary conditions,
    Ann. Polonici Math. 105(2012), 65-76  [abstract]   
     
    796. S. Akbari and S. Qajar (Joint with M. Khatirinejad),
    A note on the Roman bondage number of planar graphs,
    Graphs Combin. (2012), DOI 10.1007/s00373-011-1129-8  [abstract]   
     
    797. S. Akbari and M. Aryapoor (Joint with M. Jamaali),
    Chromatic number and clique number of subgraphs of regular graph of matrix algebras,
    Linear Algebra Appl. 436(2012), 2419-2424  [abstract]   
     
    798. S. Yassemi (Joint with A. Goodarzi),
    Shellable quasi-forests and their h-triangles,
    Manuscripta Math. 137(2012), 475-481  [abstract]   
     
    799. S. Yassemi (Joint with M. Salimi and E. Tavasoli),
    k-torsionless modules with finite Gorenstein dimension,
    Czechoslovak Math. J. 62(2012), 663-672  [abstract]   
     
    800. M. Rafie-Rad,
    Special projective algebra of Randers metrics of constant S-curvature,
    IJGMMP 9(2012), #P10  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.